Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the behavior of solutions of a class of nonlinear partial differential equations
Autore:
Abdel-Gawad, HI;
Indirizzi:
Cairo Univ, Fac Sci, Dept Math, Cairo, Egypt Cairo Univ Cairo EgyptCairo Univ, Fac Sci, Dept Math, Cairo, Egypt
Titolo Testata:
JOURNAL OF STATISTICAL PHYSICS
fascicolo: 1-2, volume: 97, anno: 1999,
pagine: 395 - 407
SICI:
0022-4715(199910)97:1-2<395:OTBOSO>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Soggetto:
BACKLUND TRANSFORMATION; PAINLEVE PROPERTY;
Keywords:
qualitative behaviors; a class of nonlinear partial differential equations;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
16
Recensione:
Indirizzi per estratti:
Indirizzo: Abdel-Gawad, HI Cairo Univ, Fac Sci, Dept Math, Cairo, Egypt Cairo Univ Cairo Egypt Fac Sci, Dept Math, Cairo, Egypt
Citazione:
H.I. Abdel-Gawad, "On the behavior of solutions of a class of nonlinear partial differential equations", J STAT PHYS, 97(1-2), 1999, pp. 395-407

Abstract

The behavior of the steady-state (or the traveling wave) solutions for a class of nonlinear partial differential equations is studied. The nonlinearity in these equations is expressed by the presence of the convective term. It is shown that the steady-state (or the traveling wave) solution may explode at a finite value of the spatial (or the characteristic) variable. Thisholds whatever the order of the spatial derivative term in these equations. Furthermore, new special solutions of a set of equations in this class are also found.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 01:05:51